# SDR CA080108006

- Difficulty date: January 8, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,481 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Part number: 215150622
- Condition: Cracked
- Location: Aileron Tab
- Part time: 3,481 hours
- Component: Aileron, Cndair, 2151506180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AC UNDERGOING TURBO-PROP CONVERSION AT PRESENT.  RT AILERON GEAR TAB INSPECTION REVEALED A CRACK IN THE LOWER SKIN UNDER THE LOWER IB MASS BALANCE WEIGHT MOUNT.  THE CRACK IS APPROX 1.75 IN. LONG AND LOCATED LATERALLY, FWD OF THE BALANCE WEIGHT MOUNT ATTACHMENT FASTENER HOLES. THE REPLACEMENT GEAR TAB WAS INSPECTED AND FOUND CRACKED IN THE SAME LOCATION. THE CUSTOMER AND OEM HAVE BEEN INFORMED. (TC NR 20080108006)
